# SDR SIMA20150331005

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14564196001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND A SHEAR CLIP CRACKED AT FRAME 68 BETWEEN STRINGERS 6L - 7L.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  REPAIRED SHEAR CLIP IAW ERS-EM-53MR-1191.  REPAIR MATERIALS, SHEAR CLIP PN'S 140-04102-601 & 140-04102-603.
